# SDR HALA0300695

- Difficulty date: July 29, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF M1-57-01, FOUND LEFT OUTBOARD SPOILER ACTUATOR, INBOARD FITTING CRACKED.  REMOVED OUTBOARD SPOILER PANEL AND SPOILER ACTUATOR PER AMM 27-60-01 AND 27-67-05.  SPOILER IDLER REMOVED PER AMM, 7-29-03/5718 PER AMM 27-60-01-4 COMPLETED STEPS D THRU J ON SPOILER INSTALLATION SUBTASK 27-60-01-430-003.  COMPLETED STEPS K THRU R AMM SUBTASK 27-60-01-430-003 OF SPOILER ACCOMPLISHED MM 27-60-01-430-003 (SUBTASK) F1S-F2 ACCOMPLISHED MM TASK 27-60-01-820-801 3A-G1.  ACCOMPLISHED MM TASK 27-60-01-720-801 2A-01D2.  COMPLETED SPOILER INSTALLATION PER MM 27-60-01-5.  (M)
